Vol. 75, No. 2, 1978

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Polynomial rings and Hi-local rings

Louis Jackson Ratliff, Jr.

Vol. 75 (1978), No. 2, 497–510
Abstract

Three theorems concerning when certain localities L of R[X1,,Xk] are Hi-local rings (that is, for every height i prime ideal p in L, depth p = altitude L i) are proved, where R is a local ring. A number of known corollaries, as well as some new ones, easily follow.

Mathematical Subject Classification 2000
Primary: 13H05
Secondary: 13F20
Milestones
Received: 22 October 1974
Published: 1 April 1978
Authors
Louis Jackson Ratliff, Jr.